Pacific Journal of Mathematics

On semisimple rings that are centralizer near-rings.

Carlton J. Maxson, Martin R. Pettet, and Kirby C. Smith

Article information

Pacific J. Math., Volume 101, Number 2 (1982), 451-461.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16A76


Maxson, Carlton J.; Pettet, Martin R.; Smith, Kirby C. On semisimple rings that are centralizer near-rings. Pacific J. Math. 101 (1982), no. 2, 451--461.

Export citation


  • [1] G. Betsch, Some structure theorems on 2-primitive near-rings, Coll. Math. Soc. Janus Bolyai 6, Rings, Modules and Radicals, Keszthely (Hungary) North Holland, New York, 1973.
  • [2] R. Brauer, M. Suzuki, and G. E. Wall, A characterization of the one-dimensional uni- modular groups over finite fields, Illinois. J. Math., 2 (1958), 718-745.
  • [3] D. Goldschmidt, Elements of order two in finite groups, Delta, 4 (1974), 45-58.
  • [4] D. Gorenstein, Finite Groups, Harper and Row, New York, 1968.
  • [5] C. Maxson and K. Smith, The centralizer of a set of group automorphisms, Commu- nications in Algebra, 8 (1980), 211-230.
  • [6] C. Maxson and K. Smith, Simple near-ring centralizers of finite rings, Proc. Amer. Math. Soc, 75 (1979), 8-12.
  • [7] C. Maxson and K. Smith, Near-ring centralizers, Proc. of the Ninth Annual USL Mathematics Conference, Res. Ser. No. 48, Univ. of Southwestern Louisiana, (1979), 49-58.
  • [8] G. Pilz, Near-Rings, North Holland, New York, 1977.
  • [9] M. Suzuki, On a finite group with a partition, Arch. Math., 12 (1961), 241-254.
  • [10] M. Zeller, Oral Communication.